# SDR 01FDEA00365

- Difficulty date: May 15, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562166
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L CRACKED AT BS 480 (FWD SIDE OF 480 FRAME).  R&R STRINGER PER FEDEX SRM 53-10-3.
